EconPapers    
Economics at your fingertips  
 

Global univalence when mappings are not necessarily continuous*

Taradas Bandyopadhyay and Tapan Biswas
Additional contact information
Taradas Bandyopadhyay: University of California, Riverside

Review of Economic Analysis, 2012, vol. 4, issue 1, 89-104

Abstract: (Originally published in Journal of Mathematical Economics (1994) 23(5): 435-450) - This paper proposes a method of establishing the global univalence of a mapping without the assumption of continuity and the absence of points of inflection. When the functions are not continuous and the points of inflections are present, the use of a Jacobian to establish univalence presents some difficulties. The method of establishing univalency, presented in this paper, in turn generalizes the theorems on the uniqueness of competitive equilibrium and factor price equalization.

Keywords: Continuity; Univalence; Dominance; Equilibrium (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://rofea.org/index.php?journal=journal&page=ar ... %5D=77&path%5B%5D=74 (application/pdf)

Related works:
Journal Article: Global univalence when mappings are not necessarily continuous (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ren:journl:v:4:y:2012:i:1:p:89-104

Access Statistics for this article

Review of Economic Analysis is currently edited by Dr. Jerzy (Jurek) Konieczny

More articles in Review of Economic Analysis from Digital Initiatives at the University of Waterloo Library
Bibliographic data for series maintained by Dr. Jerzy (Jurek) Konieczny ().

 
Page updated 2025-03-22
Handle: RePEc:ren:journl:v:4:y:2012:i:1:p:89-104